# SDR FDEA201009303803

- Difficulty date: September 30, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 39,485 hours, 21,215 cycles
- Engine: Ge CF680A3
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5377868520200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO - FUSELAGE SKIN INTERIOR SURFACE FOUND CORROSION BETWEEN FR38 12" TO FR38.1 , STGR50R-54L REMOVED CORROSION IAW SRM 51-74-10.  REMAINING THICKNESS IS 0.035" IAW NTM 51-10-04  NO CRACK FOUND IAW NTM 51-10-08 COMPLIED WITH EA NR6-5310-141622.
